# SDR ASOA2013051403545

- Difficulty date: April 8, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 24,000 hours, 17,227 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, RBL9 HAS CORROSION ON BULKHEAD POST AND WEB.   REPAIRED IAW REO 670-53-11-594.
